Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Simple Mathematical Procedure for Estimating the Adequacy of Site Survey Strategies

Linea Sundstrom
Journal of Field Archaeology
Vol. 20, No. 1 (Spring, 1993), pp. 91-96
Published by: Taylor & Francis, Ltd.
DOI: 10.2307/530356
Stable URL: http://www.jstor.org/stable/530356
Page Count: 6
  • Download ($45.00)
  • Cite this Item
A Simple Mathematical Procedure for Estimating the Adequacy of Site Survey Strategies
Preview not available

Abstract

A set of easily calculated formulas estimate the probability that archaeological sites of a given size and shape were intersected by survey transects. Estimates derived from the formulas can be used by archaeologists in planning surveys and by cultural resource management personnel in evaluating survey proposals and results.

Page Thumbnails

  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92
  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94
  • Thumbnail: Page 
95
    95
  • Thumbnail: Page 
96
    96